# SDR SWAA2022052305149

- Difficulty date: May 6, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER SHELF PANEL I/B SUPPORT BRACKET CRACKED. LOCATED JUST OBD OF #6 SPOILER. / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[02] PARTS INFO ONLY.
